# SDR R61A201908270915

- Difficulty date: August 27, 2019
- Submitted: September 6, 2019
- Operation: Air carrier
- Aircraft: N724YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000502
- Aircraft time: 10,943 hours, 7,175 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***AIRCRAFT IN HEAVY CHECK*** CORROSION FOUND AT PANEL SUPPORT BTW FR 88-90 RBL 36. REPLACED PANEL SUPPORT IAW SRM 51-43-03 AND 51-42-02. ***AIRCRAFT REMAINS IN HEAVY CHECK***
